# SDR LR7A0045

- Difficulty date: April 4, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 37,938 hours, 16,843 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HB0505, FOUND FS 836 FRAME CRACKED CIRCUMFERENTIALLY AT LBL 11 (APPROX 3.0 INCHES) AND RBL 11 (APPROX 2.0 INCHES).  REPAIRED IAW LAC MEA 382-53-00-054 AND SRM SMP 583-51-60, PG 1 BY INCORPORATING A SINGLE REPAIR.  NR 26268.
